Show simple item record

dc.creatorVillarino Bertram, Mark
dc.date.accessioned2018-08-22T21:41:09Z
dc.date.available2018-08-22T21:41:09Z
dc.date.issued2018-03
dc.identifier.citationhttps://www.tandfonline.com/doi/full/10.1080/00029890.2017.1416875es_ES
dc.identifier.issn1930-0972
dc.identifier.issn0002-9890
dc.identifier.urihttp://hdl.handle.net/10669/75532
dc.description.abstractWe present a new proof of Johnsonbaugh’s estimates for the error in an alternating series based on an idea of R. M. Young. We also use this same idea to prove the convergence of the Euler transform and a corresponding error estimate.es_ES
dc.description.sponsorshipUniversidad de Costa Rica/[]/UCR/Costa Ricaes_ES
dc.language.isoen_USes_ES
dc.sourceAmerican Mathematical Monthly, vol. 125(4), pp.360-364es_ES
dc.subjectMathematicses_ES
dc.subjectEuler’s transformationes_ES
dc.subject515.5 Funciones especialeses_ES
dc.titleThe Error in an Alternating Serieses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.typeArtículo científicoes_ES
dc.identifier.doi10.1080/00029890.2017.1416875
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record